MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING
Model Number H7493911438270
Medical Device Problem Codes Occlusion Within Device (1423); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Thrombosis (2100)
Date of Event 03/28/2016
Type of Reportable Event Death
Additional Manufacturer Narrative
Device evaluated by mfr: the device was not returned for analysis.A review of the manufacturing documentation found that all devices shipped from the batch conformed to the preventive measures and current controls as per the product specification.The most probable root cause was unable to be determined.(b)(4).
 
Event or Problem Description
(b)(6) study.It was reported that the patient expired.In (b)(6) 2012, the patient was diagnosed with unstable angina along with silent ischemia and was referred for cardiac catheterization.Target lesion #1 was a de novo lesion located in the proximal left anterior descending (lad) artery (cass site # 12) with 70% stenosis and was 28 mm long with a reference vessel diameter of 2.75 mm.Target lesion #1 was treated with pre-dilatation and placement of a 2.75 x 38 mm promus element¿ plus stent.Following post dilatation, residual stenosis was 0%.The patient was discharged the following day on aspirin and clopidogrel.However, in (b)(6) of 2016 the patient expired.The cause of death is unknown.
 
Additional Manufacturer Narrative
Describe event or problem, patient codes, and device codes updated.(b)(4).
 
Event or Problem Description
It was further reported that possible stent thrombosis occurred.

Brand Name
PROMUS ELEMENT¿ PLUS
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6883815
Report Number2134265-2017-09242
Device Sequence Number566823
Product Code NIQ
UDI-Device Identifier08714729823742
UDI-Public08714729823742
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/20/2013
Device Model NumberH7493911438270
Device Catalogue Number39114-3827
Device Lot Number15144747
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/29/2017
Supplement Date Received by Manufacturer11/27/2017
Initial Report FDA Received Date09/21/2017
Supplement Report FDA Received Date12/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age52 YR